Journal of Mathematics of Kyoto University

A limit theorem of branching processes and continuous state branching processes

Shinzo Watanabe

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 8, Number 1 (1968), 141-167.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250524180

Digital Object Identifier
doi:10.1215/kjm/1250524180

Mathematical Reviews number (MathSciNet)
MR237008

Zentralblatt MATH identifier
0159.46201

Citation

Watanabe, Shinzo. A limit theorem of branching processes and continuous state branching processes. J. Math. Kyoto Univ. 8 (1968), no. 1, 141--167. doi:10.1215/kjm/1250524180. https://projecteuclid.org/euclid.kjm/1250524180


Export citation